# SDR VNAA2016052100021

- Difficulty date: May 21, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 29,405 hours, 29,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSIDE LOWER EXIT LIGHT DOES NOT ILLUMINATE ON LT SIDE OF AIRPLANE.  MAINTENANCE INSPECTED, AND PERFORMED OPS CHECK OF THE EMERGENCY LIGHT SYSTEM IAW THE AMM. SYSTEM OPS CHECKED GOOD. THE ACFT WAS RELEASED FOR SERVICE.
